# SDR NOCA17506

- Difficulty date: October 15, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 3233
- Condition: Intermittent
- Location: Wx Radar
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AUX RADAR SYS INOP, WILL NOT PAINT.  WXR FAIL INDICATION SHOWN INTERMITTENT, UPON ARRIVAL IN YHZ, WX TEST FAIL/RT.  DEFFERED PER MEL 34-43-01 CI 34-70 ASSIGNED.  REMOVED AND REPLACED LEFT WEATHER RADAR RECIEVER PER AMM 34-43-01.  OPS CHECK OK.
